# SDR MWEA011076

- Difficulty date: July 27, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 37,173 hours, 39,647 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 59141381
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE RUDDER CONTROL BRACKET BETWEEN RUDDER BELLOWS TO RUDDER PACK IS CORRODED. REMOVED BRACKET BETWEEN RUDDER BELLOW TO RUDDER POWERPACK, INSTALLED BRACKET BETWEEN RUDDER BELLOWS TO RUDDER.
